# SDR CA140812009

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 88,206 hours
- Engine: Ge CF680C2A8
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: AN174C13
- Condition: Missing
- Location: Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A/C HAD INFLIGHT TURNBACK LT MLG DOOR NOT CLOSING.  MAINTENANCE FOUND LH MLG UPLOCK (FIN 321212) ROD ASSY (REF A310 IPC 32-36-44-02 ITEM 100) ADRIFT FROM RETAINER BRACKET (REF A310 IPC 32-16-16-05 ITEM 100). THE RETAINER BOLT WAS MISSING. INSPECTION SHOWED NO DEFECTS ON COMPONENTS. ONLY RETAINER BOLT MISSING. HARDWARE REPLACED. OPERATIONAL TEST CARRIED OUT SERVICEABLE.
